# SDR CVGA20250218004

- Difficulty date: February 13, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N452TM
- Make and model: Beech 400A
- Aircraft serial: RK577
- Aircraft time: 10,992 hours, 8,478 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controller
- Part number: 766214
- Part serial: 2392
- Condition: Failed
- Location: Pitch Trim
- Part time: 3,102 hours, 2,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MOTOR FAILURE - EMERGENCY DECLARED - REMOVED RH PITCH TRIM CONTROLLER P/N 76621-4 S/N 2392. INSTALLED SERVICEABLE PITCH TRIM CONTROLLER P/N 76621-4 S/N 2722. OPS CHECK PITCH TRIM I/A/W BEECH 400 AMM CH 27-40-00, OPS CHECK SATISFACTORY.
